Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
136 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    I missed taking vyvanse for about a week. Will it cause a delay in my menstrual cycle?

I have been taking Vyvanse every day for years, but a couple weeks ago I took a full week off from the medication. I am now 8 days late in my menstrual cycle and I'm usually pretty regular. Pregnancy test was negative. Could not taking the Vyvanse for seven days cause a delayed or missed menstrual cycle?
Tue, 14 Jan 2020
Report Abuse
General & Family Physician 's  Response
Hello,

It is not related to vyavanese. You can wait few days for spontaneous bleeding. If periods still delayed, better to consult a gynecologist and get evaluated.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Shinas Hussain, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi I had no periods. My doctor did ultrasound and said there is no pregnany and all my urine pregnancy tests proved negative.. She suggested me...

Recent questions on  Lisdexamfetamine

doctor1 MD

cycling and vyvanse. i take 60mg of vyvanse. i cycle 6 days a week. Im fousced and eat right. Is this inhanceing my perforamce? if anything i feel...

doctor1 MD

I have been taking Vyvanse every day for years, but a couple weeks ago I took a full week off from the medication. I am now 8 days late in my...

doctor1 MD

i am 54 years old. recently diagnosed with gastroparesis. i take vyvanse 30 mg qd. can it cause gastroparesis? weaned off nortriptyline 25 mg q hs...

doctor1 MD

i have a friend who took a 20mg adderall, 20mg vyvance, and a 36mg concerta at the same time and he is worried about if something is going to...

doctor1 MD

i'm in good health and have been treated for ADHD for appox. the last 2 years with stimulants. my insurance will only pay for generic meds. i don't...

doctor1 MD

There are one or two drugs that I really need to take but can t because I am concerned about the risk they have on your heart. They can cause...

doctor1 MD

I have a concern about taking old type antipsychotics which I don t want to but have no choice. My apologies for this long list of questions,...